# SDR RAIA00101010

- Difficulty date: January 14, 2001
- Submitted: January 15, 2001
- Operation: Air carrier
- Aircraft: N426TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 228
- Aircraft time: 22,462 hours, 22,413 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 1005383400
- Part serial: 151
- Condition: Failed
- Location: Cockpit
- Part time: 22,424 hours, 22,303 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

7158-STL- DURING DESCENT LANDING GEAR WOULD NOT EXTEND NORMALLY, NO CIRCUIT BREAKERS WERE POPPED AND HAD TO EMERGENCY EXTEND THE LANDING GEAR.  MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR SELECTOR VALVE IAW ATR42 MAINTENANCE MANUAL.
